Antoine Lemenant
Antoine Lemenant
MCF Paris 7 LJLL
Verified email at
Cited by
Cited by
On the extension property of Reifenberg-flat domains
A Lemenant, E Milakis, LV Spinolo
arXiv preprint arXiv:1209.3602, 2012
Approximation of length minimization problems among compact connected sets
M Bonnivard, A Lemenant, F Santambrogio
SIAM Journal on Mathematical Analysis 47 (2), 1489-1529, 2015
A presentation of the average distance minimizing problem
A Lemenant
Записки научных семинаров ПОМИ 390 (0), 117-146, 2011
A variational model for plastic slip and its regularization via Γ-convergence
L Ambrosio, A Lemenant, G Royer-Carfagni
Journal of Elasticity 110 (2), 201-235, 2013
Rectifiability of self-contracted curves in the Euclidean space and applications
A Daniilidis, G David, E Durand-Cartagena, A Lemenant
The Journal of Geometric Analysis 25 (2), 1211-1239, 2015
Phase field models for thin elastic structures with topological constraint
PW Dondl, A Lemenant, S Wojtowytsch
Archive for Rational Mechanics and Analysis 223 (2), 693-736, 2017
Spectral stability estimates for the Dirichlet and Neumann Laplacian in rough domains
A Lemenant, E Milakis, LV Spinolo
Journal of Functional Analysis 264 (9), 2097-2135, 2013
About the regularity of average distance minimizers in R2
A Lemenant
J. Convex Anal 18 (4), 949-981, 2011
A Modica–Mortola approximation for the Steiner problem
A Lemenant, F Santambrogio
Comptes Rendus Mathematique 352 (5), 451-454, 2014
Energy release rate for non-smooth cracks in planar elasticity
JF Babadjian, A Chambolle, A Lemenant
Journal de l’École polytechnique—Mathématiques 2, 117-152, 2015
The stress intensity factor for non-smooth fractures in antiplane elasticity
A Chambolle, A Lemenant
Calculus of Variations and Partial Differential Equations 47 (3), 589-610, 2013
A selective review on Mumford–Shah minimizers
A Lemenant
Bollettino dell'Unione Matematica Italiana 9 (1), 69-113, 2016
Regularity of the singular set for Mumford-Shah minimizers in near a minimal cone
A Lemenant
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 10 (3), 561-609, 2011
Quantitative stability for the first Dirichlet eigenvalue in Reifenberg flat domains in RN
A Lemenant, E Milakis
Journal of mathematical analysis and applications 364 (2), 522-533, 2010
Rectifiability of non Euclidean planar self-contracted curves
A Lemenant
Confluentes Mathematici 8 (2), 23-38, 2016
On a phase field approximation of the planar Steiner problem: existence, regularity, and asymptotic of minimizers
M Bonnivard, A Lemenant, V Millot
Interfaces and free Boundaries 20 (1), 69-106, 2018
Sur la régularité des minimiseurs de Mumford-Shah en dimension 3 et supérieure
A Lemenant
Université Paris Sud-Paris XI, 2008
Asymptotic analysis for some linear eigenvalue problems via Gamma-Convergence
P Alvarez-Caudevilla, A Lemenant
Adv. Differential Equations 15, 649-688, 2010
Energy improvement for energy minimizing functions in the complement of generalized Reifenberg-flat sets
A Lemenant
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 9 (2), 351-384, 2010
On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone
A Lemenant
Rendiconti del Seminario Matematico della Università di Padova 122, 129-159, 2009
The system can't perform the operation now. Try again later.
Articles 1–20